# SDR SWAA2021100510838

- Difficulty date: August 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A8126U31
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH Z CHANNEL BETWEEN STA 500 AND STA 500A HAS CRACKED ; / [01] REPLACED FWD CARGO R/H Z CHANNEL BETWEEN STA 500 THRU 500A REF.B737-700 SRM 51-40-02-0G-0. CHANNEL WILL BE INSTALLED ON FWD CARGO MOC. CARD #TTG8Q004GCN6; [02] VERIFIED NEW PART AND TTG8Q004GCN6 FOR INSTALLATION.
